# SDR ASAA2016090118009

- Difficulty date: September 1, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.5" CRACK ON RT HORIZONTAL LOWER SKIN AT THE REAR SPAR, STABILIZER STA 96.  ACFT GROUNDED.  CUTOUT DAMAGE ON LOWER SKIN IAW SRM 55-10-01-2R-11 MATERIAL ID FOR REPAIR FILLER 2024-T3 .071, PO 870187.1 AND 2024-T3, .100, PO 871757.1.  FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 55-10-01-2R-11 ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-44-04.  INSTALLED IAW SRM 55-10-01-2R-11, PAINTED IAW AMM 51-21-73.
